# SDR AWXA960041

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Protect Pnl
- Part number: 915F2133
- Condition: Failed
- Location: Flt Deck
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

STL-LAS - FLT NR 940 - NR 2 BUS OFF LIGHT AT GATE WITH APU RUNNING AND BAD ELECTRICAL SMELL IN FLIGHT DECK.  STANDBY POWER OFF LIGHT ILLUMINATED ON GROUND.  REMOVED AND REPLACED BUS PROTECTION PANEL.  OPS CHECK GOOD.  (M)
